Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe hair loss, have enormous stress, on pill. Will m hair grow?

I am 21 woman who was on the pill ...after 6 months I noticed hair loss ...I went off the pill for a year improvemnet...then went back on the pill . for another year....still no improvement...BUT I have had enormous stress these past 3 has been 2 1/2 years now...when will my hair grow back...I had very very thick hair...thanks
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
Your hair loss might not be related to the pill.
Please consult a dermatologist and go for all hormonal tests.
Stress itself is a major cause of hair loss.
You can take medication if not contra indicated, such as anti androgenic drugs.
All the best
Take care.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor